Volume 129, Number 2, April 2007

Table of Contents

From: American Journal of Mathematics

Previous Issue Next Issue

Articles

Calibrations and isoperimetric profiles

pp. 315-350
|

HZ -algebra spectra are differential graded algebras

pp. 351-379
|

The local character expansion near a tame, semisimple element

pp. 381-403
|

Using stacks to impose tangency conditions on curves

pp. 405-427
|

Central critical values of modular L -functions and coefficients of half-integral weight modular forms modulo ℓ

pp. 429-454
|

Bounded domains which are universal for minimal surfaces

pp. 455-461
|

Genus-2 Gromov-Witten invariants for manifolds with semisimple quantum cohomology

pp. 463-498
|

Conformal deformations of the smallest eigenvalue of the Ricci tensor

pp. 499-526
|

Regularity for the one-phase Hele-Shaw problem from a Lipschitz initial surface

pp. 527-582
|

Uniqueness results for the moonshine vertex operator algebra

pp. 583-609
|